MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 114.A highly elevated atellica im tnih result was observed for the patient in question.When the sample was re-tested the next day (using a reagent lot 113), a much lower result (below measurement range) was produced.The initial result was identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Update, 03-mar-2026: siemens has concluded the investigation.Reagent issues were essentially ruled out as quality control (qc) results were within expected ranges and no issues were reported for any other patient samples.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.Review of instrument data showed no evidence of hardware issues which would affected delivery of either sample or reagent.Wash probe vacuum values were found to be elevated, and complete preventive maintenance and troubleshooting procedures were performed.All aspiration probes and a valve were replaced on the wash ring assembly.Ultimately, a specific cause for the falsely-elevated tnih result could not be identified.Multiple instrument components were replaced and adjusted as part of standard service actions.Qc and patient-sample replicate testing produced expected results following the service intervention.The customer is operational following routine service troubleshooting.No systemic product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24557030
Report Number1219913-2026-00055
Device Sequence Number9422044
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)06029114(17)261230
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number06029114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown